# SDR SWIA2020090452268

- Difficulty date: July 18, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R145012
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTBOARD MOVEABLE FLAP VANE AT APPROXIMATELY WS 226.51 TRAILING EGDE.    REMOVED AND REPLACED RT OUTBOARD FLAP, REF CRJ200 AMM.  ALL ASSOCIATED OPERATIONS CHECKS GOOD.
